Skip to content
saphris
avatar
kathyc10 posted:
Can this med be stopped cold turkey. Not used for bi polar but severe aggression
Reply
 
avatar
momuv4girls responded:
If you are ever unsure about a medication - its really best to contact the prescribing Dr.

If the Dr. is difficult to get in touch with, then a Pharmacist could be your next "go to" person.

-Kathleen


Spotlight: Member Stories

hello, all -- i have severe loss of hearing, migraines, sleep apnea, irritable bowel syndrome, and clinical depression. the hearing loss, the migrai...More

Helpful Tips

"Trigger "warnings - please add them to your post subject lines!
Hi Everyone! Please add a "Trigger" warning to any post starter that has a topic of self harm. Self harm is a sensitive topic and a ... More
Was this Helpful?
23 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.